# SDR USAA920082029

- Difficulty date: November 5, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Part serial: 923
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10552010/007 INTERIOR SKIN CRACKED AT NR 6 STOP PIN CUTOUTS AT FORWARD ENTRY DOOR.  REPAIRED INTERIOR SKIN CRACKED AT NR 6 STOP PIN CUTOUTS AT FORWARD ENTRY DOOR IAW US AIRWAYS TYPICAL REPAIR NR 52-10-16.
